English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Leibniz algebroids, generalized Bismut connections and Einstein-Hilbert actions

MPS-Authors
/persons/resource/persons235512

Jurco,  Branislav
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236415

Vysoký,  Jan
Max Planck Institute for Mathematics, Max Planck Society;

Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Jurco, B., & Vysoký, J. (2015). Leibniz algebroids, generalized Bismut connections and Einstein-Hilbert actions. Journal of Geometry and Physics, 97, 25-33. doi:10.1016/j.geomphys.2015.06.017.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1344-A
Abstract
There is no abstract available